• We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
Logo of brmedjBMJ helping doctors make better decisionsSearchLatest content
Br Med J. May 28, 1955; 1(4925): 1322–1323.
PMCID: PMC2062069

Paraplegia Following the Use of “Efocaine”

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (475K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • ANGERER AL, SU HH, HEAD JR. Death following the use of efocaine; report of a case. J Am Med Assoc. 1953 Oct 10;153(6):550–551. [PubMed]
  • BRITTINGHAM TE, BERLIN LN, WOLFF HG. Nervous system damage following paravertebral block with efocaine: report of three cases. J Am Med Assoc. 1954 Jan 23;154(4):329–330. [PubMed]
  • MANNHEIMER W, PIZZOLATO P, ADRIANI J. Mode of action and effects on tissues of long-acting local anesthetics. J Am Med Assoc. 1954 Jan 2;154(1):29–32. [PubMed]
  • SHAPIRO SK, NORMAN DD. Neurological complications following the use of efocaine; report of three cases. J Am Med Assoc. 1953 Jun 13;152(7):608–609. [PubMed]

Articles from British Medical Journal are provided here courtesy of BMJ Publishing Group

Formats:

Related citations in PubMed

See reviews...See all...

Cited by other articles in PMC

See all...

Links

  • Compound
    Compound
    PubChem Compound links
  • PubMed
    PubMed
    PubMed citations for these articles
  • Substance
    Substance
    PubChem Substance links

Recent Activity

Your browsing activity is empty.

Activity recording is turned off.

Turn recording back on

See more...